| Model Number |
01.12.034 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 december 2020: lot 152984: (b)(4) items manufactured and released on 08-oct-2015.Expiration date: 2020-09-22.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
Event or Problem Description
Revision surgery performed on the (b)(6) 2020, 4 and a half year after primary, due to stem loosening.Exact primary surgery date is unknown.